2019
Том 71
№ 4

All Issues

Control over a linear system up to a given Lyapunov function

Khusainov D. Ya., Kozhametov A. T.

Full text (.pdf)


Abstract

We obtain control conditions for a linear system whose Lyapunov functions satisfy certain conditions.

English version (Springer): Ukrainian Mathematical Journal 50 (1998), no. 10, pp 1611-1618.

Citation Example: Khusainov D. Ya., Kozhametov A. T. Control over a linear system up to a given Lyapunov function // Ukr. Mat. Zh. - 1998. - 50, № 10. - pp. 1409–1415.

Full text